Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 6, Pages 937-948
http://dx.doi.org/10.1155/IJMMS.2005.937

A survey of weighted substitution operators and generalizations of Banach-stone theorem

Department of Mathematics, Faculty of Sciences, University of Jammu, Jammu 180006, India

Received 28 April 2004; Revised 2 November 2004

Copyright © 2005 R. K. Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Palle E. T. Jorgensen, Keri Kornelson, and Karen Shuman, “Harmonic analysis of iterated function systems with overlap,” Journal of Mathematical Physics, vol. 48, no. 8, pp. 083511, 2007. View at Publisher · View at Google Scholar